# SDR F3LA2022060800054

- Difficulty date: June 7, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N326FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08102
- Aircraft time: 14,082 hours, 6,163 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Apu
- Condition: Odor
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: REFERENCE LP222519 ITEM 1; STRONG DIRTY SOCK SMELL WHEN AIRCRAFT APU USED AND PACKS TURNED ON (STRONGER IN THE FORWARD CABIN).****SUPPLEMENTAL WILL BE SUBMITTED ONCE MORE INFORMATION BECOMES AVAILABLE****
